# SDR DALA14015800924

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 65,719 hours, 49,966 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR LOWER ANGLE CRACKED AT STATION 164 FLAP HINGE FITTING LOWER INBD MOUNT STUD.  REPAIRED IAW ERA 523539-14AD, REV ORIGINAL. TASK STEPS COMPLETED ON NR 110.
